# SDR HEEA062987

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 7700 · Engine Indicating System
- Part: Signal Cond
- Part number: 407375016103
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LOW LIGHT WILL NOT EXTINGUISH.
